Please use this identifier to cite or link to this item:

New Monogenetic Trematodes from Hawaiian Fishes, II

File SizeFormat 
vol20n4-419-434.pdf7.9 MBAdobe PDFView/Open

Item Summary

Title: New Monogenetic Trematodes from Hawaiian Fishes, II
Authors: Yamaguti, Satyu
Issue Date: Oct 1966
Publisher: University of Hawai'i Press
Citation: Yamaguti S. 1966. New monogenetic trematodes from Hawaiian fishes, II. Pac Sci 20(4): 419-434.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 20, Number 4, 1966

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.